Alert archive / Washington / Freeze Warnings in 2008

Freeze Warning 3, NWS Spokane, WA

September 22, 20089 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho

NWS Spokane, WA issued this freeze warning at Sep 22, 2008, 8:28 AM PDT for 9 counties in Washington; Benewah County, Kootenai County, Latah County, Idaho. It took effect at Sep 22, 2008, 1:43 PM PDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 22, 2008, 8:28 AM PDT (15:28 UTC)
In effect from
Sep 22, 2008, 1:43 PM PDT
Expired
Sep 23, 2008, 9:00 AM PDT
In force
19 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Adams County, WA, Asotin County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA, Whitman County, WA

The radar

The Spokane radar (KOTX), 55 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 3.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2008-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2008-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1283 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KOTX 221528
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
828 AM PDT MON SEP 22 2008

WAZ041-043-221630-
/O.CAN.KOTX.FZ.A.0001.080923T1000Z-080923T1700Z/
WENATCHEE AREA-OKANOGAN VALLEY-
INCLUDING THE CITIES OF...WENATCHEE...CHELAN...ENTIAT...
CASHMERE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
NESPELEM
828 AM PDT MON SEP 22 2008

...FREEZE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE FREEZE
WATCH. 

WHILE SOME ISOLATED LOCATIONS WILL DROP BELOW FREEZING
TONIGHT...MOST POPULATED VALLEY LOCATIONS ARE EXPECTED TO REMAIN
JUST ABOVE FREEZING OVERNIGHT. HOWEVER...SOME FROST IS POSSIBLE IN
EXPOSED AREAS.

$$

IDZ002-003-WAZ033-035-036-044-230330-
/O.UPG.KOTX.FZ.A.0001.080923T1000Z-080923T1700Z/
/O.NEW.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...
ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
WATERVILLE...MANSFIELD
828 AM PDT MON SEP 22 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...
...FREEZE WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

CLEARING SKIES AND LIGHT WINDS IN THE WAKE OF A TODAYS PASSING
WEATHER SYSTEM WILL LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE
TONIGHT AND EARLY TUESDAY. THE DURATION OF THIS BELOW FREEZING
PERIOD COULD BE AS LONG AS FOUR HOURS IN SOME LOCATIONS...ENOUGH
TO HAVE AN IMPACT ON SENSITIVE VEGETATION.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR ALL
WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27.

$$
4 follow-up statements
000 
WWUS76 KOTX 222043
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
143 PM PDT MON SEP 22 2008

WAZ032-230645-
/O.EXA.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/
LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY
143 PM PDT MON SEP 22 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY. 

CLEARING SKIES AND MUCH LIGHTER WINDS IN THE OVERNIGHT HOURS WILL
LEAD TO WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY
TUESDAY. THE DURATION OF THIS BELOW FREEZING PERIOD COULD BE AS
LONG AS FOUR HOURS IN SOME LOCATIONS NEAR POMEROY...ENOUGH TO
HAVE AN IMPACT ON SENSITIVE VEGETATION.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR THIS
AREA RUNS APRIL 22 TO OCTOBER 13.

$$

IDZ002-003-WAZ033-035-036-044-230645-
/O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...
ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
WATERVILLE...MANSFIELD
143 PM PDT MON SEP 22 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.

CLEARING SKIES AND MUCH LIGHTER OVERNIGHT WINDS WILL LEAD TO
WIDESPREAD FREEZING TEMPERATURES LATE TONIGHT AND EARLY TUESDAY.
THE DURATION OF THIS BELOW FREEZING PERIOD COULD BE AS LONG AS
FOUR HOURS IN SOME LOCATIONS...ENOUGH TO HAVE AN IMPACT ON
SENSITIVE VEGETATION.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. THE GROWING SEASON FOR ALL
WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27.

$$
000 
WWUS76 KOTX 230409
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
909 PM PDT MON SEP 22 2008

IDZ002-003-WAZ033-035-036-044-231400-
/O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...
ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
WATERVILLE...MANSFIELD
909 PM PDT MON SEP 22 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.

TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S EARLY ON
TUESDAY MORNING. MANY SPOTS AROUND SPOKANE...COEUR DALENE...
RITZVILLE...DAVENPORT...PULLMAN...AND MANSFIELD WILL EXPERIENCE
THE FIRST FROST OF THE SEASON. SHELTERED VALLEYS AND LOW SPOTS
WILL HAVE THE BEST CHANCE FOR A KILLING FREEZE...WHERE THE
DURATION OF SUBFREEZING TEMPERATURES COULD BE AS LONG AS FOUR
HOURS.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR
PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE
GROWING SEASON FOR THE WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27.

$$

WAZ032-231400-
/O.CON.KOTX.FZ.W.0003.080923T1000Z-080923T1600Z/
LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY
909 PM PDT MON SEP 22 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM PDT TUESDAY.

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN THE POMEROY
AND DODGE AREAS EARLY TUESDAY MORNING. THIS WILL LIKELY BE THE
FIRST FREEZE OF THE SEASON...AND THE DURATION OF SUBFREEZING
TEMPERATURES COULD BE AS LONG AS FOUR HOURS.

THE COMMUNITIES OF CLARKSTON...ASOTIN...AND LEWISTON ARE NOT
INCLUDED IN THIS FREEZE WARNING. TEMPERATURES IN THESE COMMUNITIES 
SHOULD REMAIN WELL ABOVE FREEZING.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR
PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE
GROWING SEASON FOR THIS AREA RUNS APRIL 22 TO OCTOBER 13.

$$
000 
WWUS76 KOTX 231302
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
602 AM PDT TUE SEP 23 2008

IDZ002-003-WAZ033-035-036-044-231600-
/O.CON.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...
ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
WATERVILLE...MANSFIELD
602 AM PDT TUE SEP 23 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

TEMPERATURES WILL FALL INTO THE UPPER 20S AND LOWER 30S EARLY
THIS MORNING. MANY SPOTS AROUND SPOKANE...COEUR DALENE...
RITZVILLE...DAVENPORT...PULLMAN...AND MANSFIELD WILL EXPERIENCE
THE FIRST FROST OF THE SEASON. THE DURATION OF FREEZING
TEMPERATURES LOOKS TO AS LONG AS FOUR HOURS ON SOME POCKETS.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR
PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE
GROWING SEASON FOR THE WARNED AREAS RUNS MAY 14 TO SEPTEMBER 27.

$$

WAZ032-231600-
/O.CON.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/
LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY
602 AM PDT TUE SEP 23 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN THE POMEROY
AND DODGE AREAS THIS MORNINGM. THIS WILL LIKELY BE THE FIRST
FREEZE OF THE SEASON. THE DURATION OF SUBFREEZING TEMPERATURES
LOOKS TO BE AS LONG AS FOUR HOURS IN SOME POCKETS.

THE COMMUNITIES OF CLARKSTON...ASOTIN...AND LEWISTON ARE NOT
INCLUDED IN THIS FREEZE WARNING. TEMPERATURES IN THESE
COMMUNITIES SHOULD REMAIN WELL ABOVE FREEZING.

A FREEZE WARNING IS ISSUED WHENEVER FREEZING TEMPERATURES ARE
EXPECTED DURING THE GROWING SEASON. COVER OR PROTECT ANY OUTDOOR
PLANTS OR CROPS UNTIL TEMPERATURES WARM ABOVE FREEZING. THE
GROWING SEASON FOR THIS AREA RUNS APRIL 22 TO OCTOBER 13.

$$
000 
WWUS76 KOTX 231545
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
845 AM PDT TUE SEP 23 2008


IDZ002-003-WAZ033-035-036-044-231645-
/O.EXP.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/
COEUR DALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...
ROSALIA...LA CROSSE...RITZVILLE...GRAND COULEE...ODESSA...
WILBUR...COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD...
WATERVILLE...MANSFIELD
845 AM PDT TUE SEP 23 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING.
AS THE SUN HAS RISEN...TEMPERATURES ARE NOW COMING UP INTO THE
MID 30S TO LOW 40S AT ALMOST ALL LOCATIONS. THEREFORE...THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 AM.

$$

WAZ032-231645-
/O.EXP.KOTX.FZ.W.0003.000000T0000Z-080923T1600Z/
LOWER GARFIELD AND ASOTIN COUNTIES-
INCLUDING THE CITIES OF...CLARKSTON...POMEROY
845 AM PDT TUE SEP 23 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. AS THE
SUN HAS RISEN...TEMPERATURES ARE NOW COMING UP INTO THE MID 30S TO
LOW 40S AT ALMOST ALL LOCATIONS. THEREFORE...THE FREEZE WARNING
WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this freeze warning went out at Sep 22, 4:30 AM PDT, 3 hours 58 minutes earlier.

Area forecast discussion, Sep 22, 4:30 AM PDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
430 AM PDT MON SEP 22 2008

.SYNOPSIS...
SEVERAL SYSTEMS WILL CONTINUE TO BRING WET WEATHER THROUGH THE
INLAND NORTHWEST FOR THE NEXT SEVERAL DAYS. IN ADDITION TO THE WET
WEATHER...TEMPERATURES WILL REMAIN AT OR BELOW NORMAL LEVELS THROUGH
THE WEEK.

&&

.DISCUSSION...
TODAY AND TONIGHT...CLUTTERED FORECAST CONSISTING OF SOME FAIRLY
WET INTERVALS AS EXITING AREA OF LOW PRESSURE IS REPLACED WITH
ANOTHER LOW PRESSURE SYSTEM MAKING ITS APPROACH FROM THE NORTHWEST
IN A FAIRLY ROBUST WAY. COLD POOL ASSOCIATED WITH THIS PASSING
DISTURBANCE KEEPS ENOUGH INSTABILITY DURING THE KEY LATE AFTERNOON
AND EVENING HOURS BUT WITH MOST OF THE DAY MARKED BY EITHER
PRECIPITATION...CLOUDS...OR POSSIBLY SOME FOG IN SPOTS THE DAYTIME
HIGHS ARE NOT ALL THAT WARM WHICH WOULD MAKE IT HARD TO GET
SURFACE BASED CONVECTION GOING. SO ANY MENTION OF THUNDER WILL BE
ISOLATED AT BEST AND CONFINED TO EXTREME NORTH AND EAST WHICH IS
CLOSER TO THE DYNAMICS INVOLVED. ALL OF THE ABOVE EVENTUALLY
TRANSLATES AWAY TO THE SOUTH AND EAST AND WHATS LEFT IN THE WAKE
IS EXPECTED CLEARING ALONG WITH SHORTWAVE RIDGING PUSHING...ALL
COULD LINE UP TO ALLOW SUBSTANTIAL RADIATIONAL COOLING IN VALLEYS
TO GET TO FREEZING...WITH ABUNDANT LOW LEVEL MOISTURE FROST
REMAINS MENTIONED AS ONE SUCH OUTCOME WITH THE COOLING. WITH THIS
IN MIND A FREEZE WATCH HAS BEEN ISSUED AND IS TAILORED TO HIGHLIGHT
THE VALLEY LOCATIONS STILL WITHIN THEIR CLIMATOLOGICALLY DERIVED
GROWING SEASON. /PELATTI

TUESDAY THROUGH WEDNESDAY NIGHT...A SHORTWAVE RIDGE WILL BRIEFLY
BUILD OVER THE REGION ON TUESDAY AS THE UPPER LEVEL TROUGH MOVES OFF
TO THE EAST AND THE INLAND NORTHWEST WILL BE UNDER DRY BUT COOL
NORTHWEST FLOW ALOFT. AFTER A VERY CHILLY START IN THE
MORNING...TEMPERATURES WILL WARM A FEW DEGREES OVER MONDAYS READINGS
WITH MOST VALLEY LOCATIONS REACHING THE LOW TO MID 60S. THE WARMING
TREND WILL CONTINUE ON WEDNESDAY AS FLOW TURNS SOUTHWESTERLY AHEAD
OF THE NEXT FRONTAL SYSTEM. A WARM FRONT WILL SPREAD OVERRUNNING
PRECIPITATION ACROSS THE CASCADES AND THE NORTHERN ZONES THEN SPREAD
TO MUCH OF THE REMAINDER OF THE FORECAST AREA ON WEDNESDAY. THE
THREAT OF SHOWERS WILL CONTINUE OVERNIGHT AS THE COLD FRONT SWINGS
THROUGH THE REGION WITH BREEZY CONDITIONS ACCOMPANYING THE FRONTAL
PASSAGE.

THURSDAY THROUGH SUNDAY...THE PROGRESSIVE PATTERN WILL CONTINUE
THROUGH THE END OF THE WORKWEEK WITH A SLIGHT CHANCE OF SHOWERS
LINGERING OVER THE NORTHERN MOUNTAINS AS A COUPLE OF SHORTWAVE
TROUGHS CLIP THE NORTHERN ZONES. MODELS DISAGREE IN THE TIMING OF
THE SHORTWAVES BUT AT THIS POINT IT APPEARS THAT WITH THE
PROGRESSIVE FLOW...AT LEAST PART OF THE WEEKEND SHOULD REMAIN DRY.
TEMPERATURES WILL CONTINUE THE GRADUAL UPWARD TREND WITH READINGS
NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS THROUGH THE WEEKEND. /KELCH

&&

.AVIATION...
CLUTTERED WEATHER PATTERN WITH TWO DISTURBANCES AFFECTING SENSIBLE
WEATHER OVER THE AVIATION FORECAST AREA TODAY AND THIS EVENING
PRODUCING SHOWERS AND PERHAPS A THUNDERSTORM OR TWO NEAR THE
CANADIAN BORDER FOR THE MOST PART. FOG AND STRATUS REMAIN A GOOD
POSSIBILITY IN VALLEYS FROM 12Z-18Z TODAY POSSIBLY PRODUCING MVFR
CEILINGS AND VISIBILITIES. POSSIBLE REPEAT WITH STRATUS/FOG AGAIN
NEAR AND AFTER 12Z TUESDAY. /PELATTI

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        56  32  60  41  65  46 /  40  10   0   0  10  20
COEUR DALENE  56  34  60  39  66  45 /  60  20   0   0  10  30
PULLMAN        58  33  63  42  69  46 /  30  10   0   0  10  20
LEWISTON       64  40  69  48  75  52 /  10  10   0   0  10  20
COLVILLE       54  28  63  36  65  40 /  70  20   0  10  30  40
SANDPOINT      53  32  56  35  62  41 /  80  40   0   0  30  40
KELLOGG        52  37  58  42  65  46 /  70  40   0   0  10  30
MOSES LAKE     65  33  66  42  70  46 /  10   0   0   0  10  10
WENATCHEE      63  38  64  44  65  48 /  10   0   0   0  20  20
OMAK           64  33  66  42  65  44 /  20   0   0   0  20  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     COEUR DALENE AREA...IDAHO PALOUSE.

WA...FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     OKANOGAN VALLEY...SPOKANE AREA...UPPER COLUMBIA BASIN...
     WASHINGTON PALOUSE...WATERVILLE PLATEAU...WENATCHEE AREA.

&&
Hazardous weather outlook, Sep 22, 3:27 AM PDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
327 AM PDT MON SEP 22 2008

IDZ001>004-WAZ033-035>038-043-044-231400-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-WASHINGTON PALOUSE-
UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-OKANOGAN VALLEY-WATERVILLE PLATEAU-
327 AM PDT MON SEP 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SEE DAY TWO THROUGH SEVEN BELOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

COOL AND UNSETTLED CANADIAN AIR WILL DIP INTO THE INLAND
NORTHWEST TODAY. THIS COOL AIR WILL WILL INITIALLY RESULT IN THE
THREAT OF SNOW SHOWERS AS LOW AS 5000 FEET ACROSS THE MOUNTAINS
NEAR THE CANADIAN BORDER.

THE THREAT OF MOUNTAIN SNOW SHOWERS WILL SUBSIDE OVERNIGHT...HOWEVER
CLEARING SKIES AND LIGHT WINDS WILL LEAD TO WIDESPREAD FREEZING
TEMPERATURES LATE TONIGHT AND EARLY TUESDAY ACROSS MANY VALLEY
LOCATIONS. TEMPERATURES ACROSS THE NORTHERN VALLEYS WILL DROP INTO
THE THE 20S IMPACTING LOCATIONS SUCH AS...REPUBLIC...COLVILLE...DEER
PARK...AND THE PRIEST LAKE AREA.

FARTHER SOUTH...POCKETS OF FREEZING TEMPERATURES WILL ALSO BE
POSSIBLE ACROSS OUTLYING AREAS NEAR SPOKANE...COEUR DALENE...THE
EASTERN COLUMBIA BASIN...AND ON THE PALOUSE.

IDZ026-027-WAZ031-032-034-041-042-231400-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
NORTHEAST BLUE MOUNTAINS-LOWER GARFIELD AND ASOTIN COUNTIES-
MOSES LAKE AREA-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
327 AM PDT MON SEP 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 2:44 AM PDTFreeze WatchOTXAdams, Chelan, Douglas, Grant, Lincoln, Okanogan and 2 more6 hr

Nearby

Freeze Warnings in Washington, 2008Freeze Warnings in Idaho, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.